Jump to content
Important Survey - Please Participate ×

To proceed with a cut?


[Pi...]

Recommended Posts

Hi all,need some support am suffering more mentally than physically!have been holding at 6mg for over two month...last week I upped my dose of matazipine to 15 but was a no go.so been a week back down to 7.5 i feel like am not stablizing at all with this hold any more...do I need to start cutting?in a big wave but the diazpam is having a paradoxical effect on me now.any ideas please I seem to be growing weaker every day 😒
Link to comment
Share on other sites

I had the same thing happen at 7mg held for 3 weeks but felt I was getting worse so I cut anyway. Not sure if that was wise but here I am on day 4 and just hoping it gets better.
Link to comment
Share on other sites

Thanks Sonia have held for 2 month an seem to be getting worse!got a lot of stress going on at the moment.but need to start cutting as am stuck big time at 6 mg...keep pushing have stopped that's my problem.nobody to push me....not stabalising at all any more!i was but it's going wrong now!!well done am keep at it ❤️
Link to comment
Share on other sites

Maybe you just need to do it. Not over think it just cut. I just woke up one day and did it. What dosage will your next cut bring you to?
Link to comment
Share on other sites

My next dose will be 5.5 if I cut I just don't seem physically or emotionally strong to cut I seem to be getting weaker as tho am slipping into a deep depression!but I don't know if holding is making me a lot worse??my strength seems to be fading fast...how do you dose your tablets??am thinking of splitting mine an doing 1mg instead of two through out the day...am not sleeping good any more either maybe 3-4 hours
Link to comment
Share on other sites

I only dose once in the morning but others suggest I should split my dose but others say dosing once is fine. So I actually have no idea what the best option is.
Link to comment
Share on other sites

I wonder if any one else will chime in how to dose??i was dosing 3x a day...but my doc wants me to dose 6x so not sure either 😔!the 2 mg seems to heavy for me,this drug is horrendous rewind in time oh boy what I wouldn't give!!!but forwards an thru it is...I really need to start looking after my self!it feels like am on my knees crawling.but I grit my teeth an bring my son up alone...so one foot in front of the other!
Link to comment
Share on other sites

×
×
  • Create New...